Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board Member: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

4 Issues per year

IMPACT FACTOR 2016: 0.290
5-year IMPACT FACTOR: 0.430

CiteScore 2016: 0.46

SCImago Journal Rank (SJR) 2016: 0.401
Source Normalized Impact per Paper (SNIP) 2016: 0.927

Mathematical Citation Quotient (MCQ) 2016: 0.20

See all formats and pricing
More options …
Volume 19, Issue 1 (Jan 2012)


Backward stochastic differential equations with a convex generator

Besik Chikvinidze
Published Online: 2012-02-29 | DOI: https://doi.org/10.1515/gmj-2012-0003


Backward stochastic differential equations (BSDEs) with convex generators of quadratic growth are considered. The existence of a solution is proved for such equations driven by a continuous martingale with unbounded characteristic. A suitable optimization problem is formulated and it is shown that the corresponding value process satisfies BSDEs.

Keywords.: Backward stochastic differential equation; value process; semimartingale

About the article

Received: 2010-08-30

Published Online: 2012-02-29

Published in Print: 2012-03-01

Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2012-0003.

Export Citation

© 2012 by Walter de Gruyter Berlin Boston. Copyright Clearance Center

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

B. Chikvinidze and M. Mania
Journal of Theoretical Probability, 2014, Volume 27, Number 4, Page 1213

Comments (0)

Please log in or register to comment.
Log in